The Dubrovnik and Kauffman skein modules of the lens spaces Lp,1

Maciej Mroczkowski

Abstract

We compute the Dubrovnik skein module of the lens spaces Lp,1, p>1, as well as the Kauffman two variables skein module when p is odd. We also show that there is torsion in the Kauffman skein module when p is even.
Author Maciej Mroczkowski (FMPI / IM)
Maciej Mroczkowski,,
- Institute of Mathematics
Journal seriesJournal of Knot Theory and Its Ramifications, ISSN 0218-2165, (A 20 pkt)
Issue year2018
Vol27
No3
Pages1-15
Keywords in Englishlinks in 3-manifolds, skein modules, torsion, arrow diagrams
DOIDOI:10.1142/S0218216518400047
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 02-11-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 02-11-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.363 (2) - 2016=0.453 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back